MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA APD; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA APD; TUBE, DRAINAGE, SUPRAPUBIC
Model Number 30815
Medical Device Problem Codes Contamination (1120); Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/16/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the packaging broke and the device was unsterile.A flexima apdl was selected for use.During preparation, it was noted that the packaging was broke through so the device became unsterile.No patient complications were reported.

Brand Name
FLEXIMA APD
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11056946
Report Number2134265-2020-18210
Device Sequence Number11506983
Product Code FFA
UDI-Device Identifier08714729323136
UDI-Public08714729323136
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2023
Device Model Number30815
Device Catalogue Number30815
Device Lot Number0025741529
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2020
Initial Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1